On 150mgs for a week now. Not sleeping much dry throat and lips are dry too!
Since you have been on it for a week, you probably are experiencing the extent of what you will as far as side effects. May have some more when you are bumped to the 300mgs, but probably won't be anything more than some jitteriness, dry mouth, insomnia, and possibly some constipation. Keep the water handy for drinking, be sure to take your dose early in the morning and the jitteriness will pass in time.
Hi Katstew, All the side effects I have looked up are positive. I am going on it very soon. Coming off these SSRI drugs. Totally messed me up in many ways. I am hoping wellbutrin will perk me up and help me enjoy life again. There is seizure risk. Especially in conjunction with other drugs. Google it, you will find some incompatible drugs. Keep me posted of your progress. Thanks Dave
I'm also on 150 mg time release and I take it early in the morning after breakfast. Yes some very dry throat at times, but it passes, and my Dr gave me a sleep medication and anti anxiety med before going to bed.
You might ask you Dr for help or see if taking the Wellbutrin very early helps.
Best of health to us all,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 12 Feb 2013 • 3 answers
Posted 15 Jul 2013 • 1 answer
Posted 14 May 2015 • 4 answers
Posted 3 Nov 2016 • 2 answers